# SDR SWIA202053824

- Difficulty date: October 11, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 327
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS 327.763 IS CORRODED.  C-CHECK RO 11/3/2020.  REPLACED FRAME AT FS327-763 P/N 601R318062-3, REF CRJ700 SRM AND DWG.  LEAK CHECK IS GOOD.  SEE CONTINUATION FOR DETAILS.
